# SDR 95UAL737005

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Engine: Ge CFM56*
- System (JASC): 3800 · Water and Waste System
- Part: Fill Line
- Part number: 1060871383
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: E, F, A

## Discrepancy

DURING STEADY CRUISE FLIGHT LEVEL 350, HEARD LOUD BANG AND FELT YAW TO RIGHT.  NR 2 ENGINE INDICATED FLAME-OUT.  SHUTDOWN ENGINE AND PULLED FIRE HANDLE.  FOUND EVIDENCE OF BLUE ICE INGESTION.  BORESCOPED ENGINE AND ACCOMPLISHED A POWER ASSURANCE RUN, CHECKED OK.  THE LAVATORY FILL LINE WAS FOUND LEAKING, AND WAS REPLACED.
